# SDR XG3R087787

- Difficulty date: June 30, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 1,115 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 1,115 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Fuse
- Part number: 135000A
- Part serial: 5641001
- Condition: Overheated
- Location: Battery Bay
- Part time: 1,115 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUSE ASSEMBLY OVERHEATED FOR UNKNOWN REASON REPLACED FUSE ASSEMBLY WITH FACTORY NEW PART.
